MathSciNet Relay Station
MathSciNet bibliographic data
MR1729420 92D25 (91B76)
Zhang, R. Y.; Wang, Z. C.; Chen, Y.; Wu, J. Periodic solutions of a single species discrete population model with periodic harvest/stock. Comput. Math. Appl. 39 (2000), no. 1-2, 77–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement